# SDR FDEA201907141546

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Part number: A5247015100200
- Condition: Cracked
- Location: Cargo Dor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR PANEL 811AR IS CRACKED IN 2EA LOCATIONS. REMOVED AND REPLACED PANEL 811AR.
